Differential and Integral Equations

Vortex solitons for 2D focusing nonlinear Schrödinger equation

Tetsu Mizumachi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study standing wave solutions of the form $e^{i(\omega t+m\theta)}\phi_\omega(r)$ to the nonlinear Schrödinger equation $$iu_t+\Delta u+|u|^{p-1}u=0\quad\text{for $x\in \mathbb{R}^2$ and $t>0$,}$$ where $(r,\theta)$ are polar coordinates and $m\in\mathbb N\cup\{0\}$. We prove that standing waves which have no node are unique for each $m$ and that they are unstable if $p>3$.

Article information

Source
Differential Integral Equations, Volume 18, Number 4 (2005), 431-450.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060196

Mathematical Reviews number (MathSciNet)
MR2122708

Zentralblatt MATH identifier
1212.35455

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B35: Stability 35J60: Nonlinear elliptic equations 35Q51: Soliton-like equations [See also 37K40]

Citation

Mizumachi, Tetsu. Vortex solitons for 2D focusing nonlinear Schrödinger equation. Differential Integral Equations 18 (2005), no. 4, 431--450. https://projecteuclid.org/euclid.die/1356060196


Export citation